American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Saurabh Trivedi. Transversality theorems for the weak topology. Proc. Amer. Math. Soc. 141 (2013) 2181-2192.
Abstract, references, and article information   
View Article: PDF

[2] Tom Braden. On the reducibility of characteristic varieties. Proc. Amer. Math. Soc. 130 (2002) 2037-2043. MR 1896039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kevin Houston. Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998) 323-331. MR 1459124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan H. Durfee. Intersection homology Betti numbers . Proc. Amer. Math. Soc. 123 (1995) 989-993. MR 1233968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chunsheng Ban. A Whitney stratification and equisingular family of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 305-311. MR 1107918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1